# SDR SWAA2018111326723

- Difficulty date: November 4, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,385 hours, 32,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY EXIT LIGHT INOP.  R&R BATTERY POWER SUPPLY PER AMM.
